# SDR SIMA1384

- Difficulty date: May 17, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N540AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 540
- Aircraft time: 5,145 hours, 5,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3013017
- Part serial: 1132
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3503 - AFT CABIN AND GALLEY EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY POWER SUPPLY AT 62WL IAW JIC 33-51-21.  OPS CHECKED GOOD.  (X)
